MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,EXAM,NITRILE,PF,SELECT,MD

Medline Industries, LP MEDLINE; GLOVE,EXAM,NITRILE,PF,SELECT,MD
Catalog Number TRG500M
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "gloves ripping while donning glove".
 
Additional Manufacturer Narrative
Medline received a complaint regarding glove,exam,nitrile,pf,select,md; the reported concern was tearing during use, and there were no reports of death or serious injury associated with this event.The investigation included a review of the reported issue along with the samples provided by the account; thirteen gloves were tested using visual confirmation, dimensional inspection, donning/doffing test, and grip test, and all thirteen gloves passed the visual confirmation, donning/doffing test, and grip test with no abnormalities observed, however one glove failed the dimensional inspection as it measured below the required product specification for palm thickness outlined in astm d6319.Based on the complaint details and investigation, medline can confirm the reported issue.The root cause is attributed to a vendor product issue related to the component manufacturing process as the gloves did not meet product specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,NITRILE,PF,SELECT,MD
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
konstantina callas
three lakes drive
northfield, IL 60093--275
MDR Report Key50772878
Report Number1417592-2026-40484
Device Sequence Number18747545
Product Code LZA
UDI-Device Identifier10888277414204
UDI-Public10888277414204
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K211220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTRG500M
Device Lot NumberMP506663201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown